Numerical Validation for Nonlinear Boundary Values Problems Using Piecewise Smooth Function

Yoshinari Oda, Yuchi Kanzawa, Shin'ichi Oishi, Takao Souma

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)361-364
JournalProc. 1997 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1997 Dec 1

Cite this

Numerical Validation for Nonlinear Boundary Values Problems Using Piecewise Smooth Function. / Oda, Yoshinari; Kanzawa, Yuchi; Oishi, Shin'ichi; Souma, Takao.

In: Proc. 1997 International Symposium on Nonlinear Theory and its Applications, 01.12.1997, p. 361-364.

Research output: Contribution to journalArticle

@article{246bcbecba054fbf83ffeffc64254b83,
title = "Numerical Validation for Nonlinear Boundary Values Problems Using Piecewise Smooth Function",
author = "Yoshinari Oda and Yuchi Kanzawa and Shin'ichi Oishi and Takao Souma",
year = "1997",
month = "12",
day = "1",
language = "English",
pages = "361--364",
journal = "Proc. 1997 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Numerical Validation for Nonlinear Boundary Values Problems Using Piecewise Smooth Function

AU - Oda, Yoshinari

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

AU - Souma, Takao

PY - 1997/12/1

Y1 - 1997/12/1

M3 - Article

SP - 361

EP - 364

JO - Proc. 1997 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1997 International Symposium on Nonlinear Theory and its Applications

ER -